# SDR A6WA202011047382

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,841 hours, 36,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145219
- Condition: Corroded
- Location: Bs 499-501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND FLOOR SILL ANGLE AT FS 409 TO FS 501, RBL 42 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION ON PRESSURE FLOOR SILL ANGLE AT FS 499 TO FS 501 RBL 42, REF REO 601R-53-41-666 REV-C DATED 2012-11-06 AND CRJ 200 SRM 51-21-06 REV 38.  REWORK AREA MEASURES 0.00"L X 0.00"W, ORIGINAL THICKNESS 0.080", REF REO 601R-41-666 REV-C DATED: 2012-171-06.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE SILL ANGLE AT FS 499 TO FS 501 RBL 42, THICKNESS MEASURES .078", REF REO 601R-53-41-666 REV-C DATED 2012-11-06.  PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR SILL ANGLE AT FS 499 TO FS 501 RBL 42.  NO INDICATIONS NOTED, REF REO 601R-41-666 REV-C DATED: 2012-11-06 AND CRJ 200 NDTM PART 1 REV 41 51-20-06.  EDDY-CURRENT TESTER S/N 200051301 CAL DUE: 01/24/21.
